# SDR DALA2018041102340

- Difficulty date: April 8, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 73,381 hours, 54,765 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DUE TO PILOT REPORT OF FUMES IN CABIN AFTER TAKE OFF.  AFT LAVATORY SMOKE ALARMS ACTIVATED.  COMPLIED WITH NO GO ODI PREVENTION 2172. NO TROUBLE FOUND.
